Tryptophan an amino acid must compete with other amino acids to enter the brain and after proteinlike turkeyis eaten, the other amino acids present in much larger amounts, prevent tryptophan from getting into the brain. Smoking-cessation Products Weight gain during smoking cessation has been a deterrent to patients wishing to quit or being successful in their attempts.
Since I'v been feeling better, I gained 10 kg in around 1 year but I was not looking at what I ate and was only working out once to twice a week. I hope overall my sleep will improve, and that I do lose some weight. The week that I just weight lifted I was losing weight and then I added in cardio and it didn't help Having been in Australia a few months ago, I was made aware of some of these problems which are unfortunately a mirror image of our own.
In my case I believe the remeron is impacting how fat deposits in my body. I weight about lbs currently, but much prefer lbs.
I suffered terrible insomnia for many years but also suffer from Post Traumatic Stress Disorder and Depression. I guess the main point I'm trying to make is to take things in perspective: Not a Medscape Member? Overall, from taking remeron for the last ten months, I went from 92lbs to lbs.
Search for questions
Which do you practice? I have had severe and chronic sleep disturbance since sustaining a relatively minor whiplash injury nearly 30 years ago. Send a private message to Belleblue. Accessed October 30, Health Information A-Z Our index of medical information authored by professionals Community Join the discussion in our forums Medicine directory Drug treatments, dosage instructions and side effects Medical Professionals Information for medical professionals Symptom Checker Assess your symptoms online with our free symptom checker.
This includes things like: I could just eat and eat and eat Hi amy, I just made a comment on appetite on another thread, but thought I'd post here too. I declined, but you might want to consider it. The next day, I could start to see part of my ankle again. Talk to your doctor.
I feel uncomfortable on the meds and off. It's very high in sugar. When I told my current doctor about my experience, he said he would never prescribe Remeron without informing the patient about the drastic weight gain.